DOI QR코드

DOI QR Code

REGULARITY OF GENERALIZED DERIVATIONS IN BCI-ALGEBRAS

Muhiuddin, G.

  • Received : 2015.04.16
  • Published : 2016.04.30

Abstract

In this paper we study the regularity of inside (or outside) (${\theta},{\phi}$)-derivations in BCI-algebras X and prove that let $d_{({\theta},{\phi})}:X{\rightarrow}X$ be an inside (${\theta},{\phi}$)-derivation of X. If there exists a ${\alpha}{\in}X$ such that $d_{({\theta},{\phi})}(x){\ast}{\theta}(a)=0$, then $d_{({\theta},{\phi})}$ is regular for all $x{\in}X$. It is also shown that if X is a BCK-algebra, then every inside (or outside) (${\theta},{\phi}$)-derivation of X is regular. Furthermore the concepts of ${\theta}$-ideal, ${\phi}$-ideal and invariant inside (or outside) (${\theta},{\phi}$)-derivations of X are introduced and their related properties are investigated. Finally we obtain the following result: If $d_{({\theta},{\phi})}:X{\rightarrow}X$ is an outside (${\theta},{\phi}$)-derivation of X, then $d_{({\theta},{\phi})}$ is regular if and only if every ${\theta}$-ideal of X is $d_{({\theta},{\phi})}$-invariant.

Keywords

BCI-algebra, regular inside (or outside) (${\theta}{\phi}$)-derivation;${\theta}$-ideal;${\phi}$-ideal;invariant inside (or outside) (${\theta}{\phi})$-derivation

References

  1. S. A. Bhatti, M. A. Chaudhry, and B. Ahmad, On classification of BCI-algebras, Math. Japon. 34 (1989), no. 6, 865-876.
  2. M. A. Javed and M. Aslam, A note on f-derivations of BCIalgebras, Commun. Korean Math. Soc. 24 (2009), no. 3, 321-331. https://doi.org/10.4134/CKMS.2009.24.3.321
  3. Y. B. Jun and E. H. Roh, On the BCI-G part of BCI-algebras, Math. Japon. 38 (1993), no. 4, 697-702.
  4. Y. B. Jun and X. L. Xin, On derivations of BCI-algebras, Inform. Sci. 159 (2004), no. 3-4, 167-176. https://doi.org/10.1016/j.ins.2003.03.001
  5. Y. B. Jun, X. L. Xin, and E. H. Roh, The role of atoms in BCI-algebras, Soochow J. Math. 30 (2004), no. 4, 491-506.
  6. D. J. Meng, BCI-algebras and abelian groups, Math. Japon. 32 (1987), no. 5, 693-696.
  7. G. Muhiuddin and A. M. Al-Roqi, On t-derivations of BCI-algebras, Abstr. Appl. Anal. 2012 (2012), Article ID 872784, 12 pages.
  8. G. Muhiuddin and A. M. Al-Roqi, On (${\alpha},{\beta}$)-derivations in BCI-algebras, Discrete Dyn. Nat. Soc. 2012 (2012), Article ID 403209, 11 pages.
  9. G. Muhiuddin and A. M. Al-Roqi, On left (${\theta},{\phi}$)-derivations in BCI-algebras, J. Egyptian Math. Soc. 22 (2014), no. 2, 157-161. https://doi.org/10.1016/j.joems.2013.07.013
  10. G. Muhiuddin and A. M. Al-Roqi, Generalizations of derivations in BCI-algebras, Appl. Math. Inf. Sci. 9 (2015), no. 1, 89-94.
  11. J. Zhan and Y. L. Liu, On f-derivations of BCI-algebras, Int. J. Math. Math. Sci. 2005 (2005), no. 11, 1675-1684. https://doi.org/10.1155/IJMMS.2005.1675

Acknowledgement

Supported by : University of Tabuk